Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes missed periods? - Online Doctor Chats

Date : 10-Sep-2014
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1566 Questions
Doctor:Hi
User:hello doctor
Doctor:Please proceed with your query.
User:I had last preiod on May 11, After that sill not received period
Doctor:OK
User:I have gone through the Urine as well as Bolld test
User:It say non pregency
Doctor:OK
Doctor:OK
Doctor:Are your periods regularly irregular?
User:alos went to gyn. and give me some medicines like susten 200. also told me that u will get period once u finished the course
User:No
Doctor:ok
Doctor:When is the susten course getting over?
User:Some time i have faced this issue twice in month, but for only ,maximum 10 to 15 days ahead
User:on friday
Doctor:This coming friday?
User:one more tablet but i forgot the name
User:one more tablet but i forgot the name
User:\yup
User:7 days courese
Doctor:Ok
User:susten is for what use doctor
Doctor:What did your gynac say the cause for the delay?
Doctor:Susten is a progesterone tab. Its a hormone which is normally formed in the human body.
Doctor:The tablet would produce withdrawal bleeding and get you the cycle.
User:she also told me that once u will have the period there are few tests.. Like FSH, LH, TSH, VDRL, and normal blood test like CBC, Urine, SGPT. Proline level, Lapid profile and all
User:is there any reason for this?
User:I ma sacred for menopause... i am just 27 years old i dot have baby right now
Doctor:Dont worry regarding menopause.
Doctor:It could just be due to hormonal imbalances.
Doctor:which leads to irregular periods.
Doctor:Did you take any medications?
User:but this is my first time?
Doctor:Yes, I understand.
User:no
User:which medicine..
Doctor:Ok
Doctor:When did you get married?
User:only those referd by doctor
Doctor:Any contraceptive pills?
User:1 year before
Doctor:Ok
User:only one time
Doctor:May I know when?
Doctor:and what kind of pills?
User:on first month only
User:i pill
Doctor:OK
Doctor:Irregular menstrual cycles are one of the side effects of the contraceptive pills.
Doctor:Like the Ipill
Doctor:They will the hormone levels in the body to avoid pregnancy.
Doctor:And your doctor is right in knowing the blood reports he/she has asked for.
Doctor:From them we will come to know the hormone production and the balance among them in the body.
Doctor:You will get your periods after 4 to 5 days of stopping susten.
Doctor:After your periods you need to get those tests done to evaluate the cause.
User:ok
User:i will get the period once stopping the tablet
User:befor that i wont get
Doctor:After knowing the reports and if everything is normal, your doctor will start you on regular contraceptive pills for 3 months.
Doctor:Yes. you can't get periods with susten
User:any reason
User:then also.... if i wont have period then is there will be chance of period
User:f i wont have period then is there will be chance of pergency
Doctor:because susten maintains the uterus lining and prepares it for the periods. so once you stop the tablet there is withdrawal bleeding.
User:And y doct will advice me the reguler contraceptive pills for 3 months.
Doctor:No, there is no chance of pregnancy as the upt test and Beta HcG tests are negative.
User:once i have the period...can we tried for baby
User:is there any rection on baby
Doctor:The regular contraceptive pills are to regularize your periods if everything turns out to be normal after the tests are done.
Doctor:No. you can plan for a baby. in this case the doctor wont advise you regular contraceptive pill.
User:i got slit pain in mu abdomen
Doctor:ok
User:on all the time
Doctor:ok
User:due to this pill, is there any chances of abnormal baby
Doctor:May I know the location of the pain in your abdomen?
Doctor:no. this pill shouldn't affect your baby.
User:left side on the abdomen
Doctor:Ok
Doctor:Is it the lower or upper abdomen?
User:is there any risk.... to having the baby in future
User:lower
Doctor:OK.
Doctor:Are you putting on weight recently?
User:i thing so...
Doctor:Any excess facial hair growth?
User:having smotch also
User:like pergent women
Doctor:ok
User:slit
Doctor:ok
Doctor:Did you get any ultrasound scan of abdomen done?
User:no
User:y doctor
User:slipt pain whlie bending.
User:not all the time
Doctor:From recent weight gain, excess facial hair, irregular periods it looks like you might be suffering from poly cystic ovarian disease(pcod) but needs to be confirmed.
Doctor:It is common in females of your age group.
Doctor:And also in females who have taken contraceptive pills.
Doctor:As these pills alter the hormonal levels in the body, they lead to cyst formation in the ovary.
User:only once i taken the pill not all the time
Doctor:Yes, I understand.
Doctor:But there are chances but no need to worry.
Doctor:It is a probability.
User:all the time my peroid are regulaer but this time only i faced this issue
Doctor:Ok
User:poly cystic ovarian disease(pcod)
User:what is that?
User:means i wont concieve baby?
Doctor:Yes, and its treatable.
Doctor:no, you can concieve a baby.
Doctor:there wont be any problems as such.
User:i am arrount 66 Kg
Doctor:Ok
User:on year before arrount 60 Kg
Doctor:Ok
User:is there any systoms
Doctor:Lets not worry about this now. Finish the course of susten tablets as prescribed by your doctor.
User:ok
Doctor:Once you stop it within 4 to 5 days you should get your periods.
User:if i wont get then?
Doctor:Usually it is attained. But in case not, see your doctor who will do examination and plan on other medications.
Doctor:Do you have any more queries?
User:no
User:thanks doctor
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor